# SDR USAA960282

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Door
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK NR 3 STOP CUT OUT (AFT FRAME) AT FORWARD CABIN SERVICE DOOR.  STOP DRILLED CRACK, REPAIRED PER SRM 52-00-2 PAGE 4, FIG 1 AND SRM 51-40-3 PAGE 1.  (M)
